MathSciNet Relay Station
MathSciNet bibliographic data
MR2485028 (2010c:60058) 60E07 (60G51)
Albin, J. M. P.; Sundén, Mattias On the asymptotic behaviour of Lévy processes. I. Subexponential and exponential processes. Stochastic Process. Appl. 119 (2009), no. 1, 281–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement